# SDR DALA13013963251

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 46,931 hours, 21,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, EMERENCY LIGHT FAILED TEST.  FOUND FAULT ESPU BATTERY  IAW TSM 33-51-00.  REPLACED BATTERY PACK AND FUNCTIONAL CHECKED NORMAL.
